Presorting algorithms: an average-case point of view

Hsien-Kuei Hwang, Bo-Yin Yang, Yeong-Nan Yeh. Presorting algorithms: an average-case point of view. Theoretical Computer Science, 242:1-2 (2000), 29-40. MathReview: 2001d:68067

Download: pdf (200 KB) | gz (105 KB)

Distribution of the number of factors in random ordered factorizations of integers

Hsien-Kuei Hwang. Distribution of the number of factors in random ordered factorizations of integers. Journal of Number Theory,81:1 (2000), 61-92. MathReview:2001k:11183

Download: pdf (313 KB) | gz (120 KB)

Asymptotics of Poisson approximation to random discrete distributions: an analytic approach

Hsien-Kuei Hwang. Asymptotics of Poisson approximation to random discrete distributions: an analytic approach. Advances in Applied Probability, 31:2 (1999), 448-491. MathReview: 2000k:60054

Download: pdf (365 KB) | gz (195 KB)

The cost distribution of queue-mergesort, optimal mergesorts, and power-of-2 rules

Wei-Mei Chen, Hsien-Kuei Hwang, Gen-Huey Chen. The cost distribution of queue-mergesort, optimal mergesorts, and power-of-2 rules. Journal of Algorithms, 30:2 (1999), 423-448. MathReview: 99k:68035

Download: pdf (239 KB) | gz (148 KB)

On convergence rates in the central limit theorems for combinatorial structures

Hsien-Kuei Hwang. On convergence rates in the central limit theorems for combinatorial structures. European Journal of Combinatorics, (1998), 329-343. MathReview: 99c:60014

Download: pdf (235 KB) | gz (68 KB)

Asymptotic expansions of the mergesort recurrences

Hsien-Kuei Hwang. Asymptotic expansions of the mergesort recurrences. Acta Informatica, 35:11 (1998), 911-919. MathReview: 99i:68025

Download: pdf (166 KB) | gz (108 KB)

Normal approximations of the number of records in geometrically distributed random variables

Zhi-Dong Bai, Hsien-Kuei Hwang, Wen-Qi Liang. Normal approximations of the number of records in geometrically distributed random variables. Random Structures and Algorithms, 13:3-4 (1998), 319-334.MathReview: 99k:60051

Download: pdf (241 KB) | gz (108 KB)

A Poisson * negative binomial convolution law for random polynomials over finite fields

Hsien-Kuei Hwang. A Poisson * negative binomial convolution law for random polynomials over finite fields. Random Structures and Algorithms, 13:1 (1998), 17-47. MathReview: 99e:11149

Download: pdf (279 KB) | gz (146 KB)

Asymptotics of divide-and-conquer recurrences: Batcher's sorting algorithm and a minimum Euclidean matching heuristic

Hsien-Kuei Hwang. Asymptotics of divide-and-conquer recurrences: Batcher's sorting algorithm and a minimum Euclidean matching heuristic. Algorithmica, 22:4 (1998), 529-546. MathReview: 2000j:68206

Download: pdf (224 KB) | gz (129 KB)

Expected measure of the union of random rectangles

Chern-Ching Chao, Hsien-Kuei Hwang, Wen-Qi Liang. Expected measure of the union of random rectangles. Journal of Applied Probability, 35:2 (1998), 495-500.MathReview: 99e:60037

Download: pdf (177 KB) | gz (40 KB)

 Page 8 of 10  « First  ... « 6  7  8  9  10 »